# SDR DALA2025091906873

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 76,431 hours, 30,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18-22 EMERGENCY LIGHTNING INOP. R & R EMERGENCY LIGHT BATTERY PACK AS PER B737 AMM 33-51. OPS TEST PASSED ALL LIGHTS COME ON. OK FOR SVC.
